MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2680-N
Medical Device Problem Codes Off-Label Use (1494); Lack of Effect (4065)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 01/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm (aaa) on (b)(6) 2024.Reportedly this was an off label case as the non conic shape diameter growth is 12.8% and should be = 10%.And the max iliac diameter measured at 7.5mm and should be = 8mm and = 25mm.The alto main body sealing ring was placed over the left renal and a gore (non-endologix) vbx 5x29 mm stent was placed to create a chimney.The procedure was completed with the implant of the ovation ix iliac limbs.A small type ia endoleak was seen at the end of the procedure.The patient will be monitored and a 30 day follow up computed tomography angiogram (cta) will be performed see if the type ia endoleak resolves.
 
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.H3 other text : device remains implanted.
 
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm (aaa) on (b)(6) 2024.Reportedly this was an off label case as the non conic shape diameter growth is 12.8% and should be = 10%.And the max iliac diameter measured at 7.5mm and should be = 8mm and = 25mm.The alto main body sealing ring was placed over the left renal and a gore (non-endologix) vbx 5x29 mm stent was placed to create a chimney.The procedure was completed with the implant of the ovation ix iliac limbs.A small type ia endoleak was seen at the end of the procedure.The patient will be monitored and a 30 day follow up computed tomography angiogram (cta) will be performed see if the type ia endoleak resolves.Additional information has been received reporting that the follow up cta showed that the intraoperative type ia endoleak has resolved.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.Endologix could not perform an evaluation of the device as the device remains implanted in the patient.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the intraoperative type ia endoleak complaint is confirmed.This is consistent with the reported adverse event/incident.The complaint is most likely user related.No procedure related harms were identified.During the investigation, endologix found reasonable evidence to suggest the device was used off-label.The non-conic shape is 12.8% (should be = 10%).And there was a pararenal aneurysm.Additionally, the alto main body second support ring was placed over the left renal artery and a non-endologix stent was placed to create a chimney.This likely contributed to the reported intraoperative type ia endoleak.The left common iliac artery was off label measuring at 7.5mm (should be 2-25 mm).It is unlikely this contributed to the reported event.The final patient status was reported as discharged home on postoperative day 5 with home health care support.It was reported the type ia endoleak was resolved on the 30 day follow up, but this cannot be conclusively determined due to lack of imaging for review.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: b5: describe event or problem - additional information.G3: awareness date ¿ updated.H6: medical device problem codes ¿ remove 4065.H6: investigation finding codes - remove code 3233.H6: investigation conclusion codes - remove code 11.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key18572254
Report Number3008011247-2024-00010
Device Sequence Number17926898
Product Code MIH
UDI-Device Identifier00850007370893
UDI-Public(01)00850007370893(17)251012(10)FS101022-49
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/12/2025
Device Model NumberTV-AB2680-N
Device Lot NumberFS101022-49
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2024
Supplement Date Received by Manufacturer02/23/2024
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GORE (NON-ENDOLOGIX) VBX (LN UNK).; OVATION IX ILIAC LIMB (LN (B)(4)).; OVATION IX ILIAC LIMB (LN (B)(4)).; OVATION PRIME FILL POLYMER (LN (B)(4)).
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient SexFemale